# SDR 08FDEA02712

- Difficulty date: July 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545803
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AREA LT LOWER FUSELAGE AFT WING TO BODY FAIRING OUT OF LIMITS.  DAMAGE AT FR 950F AND 3.5 INCH FWD AND BELOW STR 25L AND INCH OF FR 950F ON STR 25L.  REPAIRED BY INSTALLING A DOUBLER REF SRM 53-30-3 FIG 5.  REMOVED AND REINSTALLED WING TO BODY PANEL REF SRM 51-30-02 PGS 1-4, THIS IS CLASSIFIED AS A MAJOR REPAIR.
